# SDR SIMA20160120001

- Difficulty date: January 20, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 28,774 hours, 24,499 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2097K021100
- Part serial: 02243
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

THROUGH 22000 FT CAB RATE ABNORMAL FLUCTUATIONS.  THE CAB RATE DASHED INDICATIONS CAB AP HOLD 8-21 PSI & CAB ALT INITIAL HOLDING AT 2500 FT, THEN SLOWLY DECREASING.  RUN AOM 1 PROCEDURES ON AUTO PESS LAND ELEV, NO MSGS BUT THE LANDING ALT INDICATIONS.  DEFERRED PRESSURIZATION CONTROL SYS AUTO & MANUAL M PROCEDURES COMPLIED WITH IAW 21-18.  REMOVED AND REPLACED ELECTROPNEUMATIC OUTFLOW VALVE IAW EMB AMM 21-31-03. OPC GOOD REF AMM 21-31-00-700-801-A. MEL RESTORED.
